# SDR QXEA0201059

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 10,286 hours, 14,525 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249017
- Part serial: 910770
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 13,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PDX- NR 2 ENGINE LOST 20 PERCENT TORQUE ON CLIMBOUT.  NO CAUTION LIGHTS ILLUMINATED.  ALL ENGINE PARAMETERS APPEARED NORMAL WITH THE EXCEPTION OF NL WHICH WAS ABOUT 7 PERCENT LOWER THAN NR 1.  RETURNED TO FIELD.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 PCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
